Does anyone know how to get off of risperdal? I've tried to decrease the amount over time, as my doctor instructed, but I get so nervous and anxious I go back to it. I've been on it for a year and a half now and the weight gain is starting to make me look like a sausage with legs. I'm afraid I'm going to become obese but if I don't take it I feel like I'm coming out of my skin. Anybody else have to deal with this?
Posts You May Be Interested In
I have a family member that also suffer from bipolar disorder. The doctor say its a life long process takeing the medication. Have any of you had any success without taking the meds.
Having a pretty terrible couple of days.. I found out my results from my neuropsych eval and turns out I'm suffering from a traumatic brain injury. They said it's mild which is good but the parts of my brain that are damaged are cognitive, emotional, and interpersonal. So things like memory, planning, attention, emotional reaction and control have all been affected. At first it felt like I was...